Facebook Pixel
EmpowHER Guest

How soon should I expect my menses after taking postinor2

By Anonymous June 12, 2015 - 1:10am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question. You can experience vaginal bleeding any time after taking Postinor 2. However, if you do not have any bleeding within 3 weeks of taking the pill, you should take a home pregnancy test.


June 12, 2015 - 9:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!